# SDR QXEA2014080800653

- Difficulty date: August 3, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,812 hours, 33,085 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210113
- Condition: Corroded
- Location: Nr 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 14 SEAT TRACK IS CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05 STEP 4E, SRM 51-41-00, SRM 51-40-15, AND SRM 51-40-07.
